# SDR QXEA2017101200612

- Difficulty date: September 29, 2017
- Submitted: October 12, 2017
- Operation: Air carrier
- Aircraft: N414QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4061
- Aircraft time: 38,134 hours, 39,849 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 85329256101
- Condition: Corroded
- Location: Frm 32.4
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF CORROSION ON FRAME FLANGES, AND ON FWD AND AFT SIDE OF FRAME AT FRM 32.4, BETWEEN STRINGERS 29 - 33R.  BLENDED CORROSION AND FOUND OUT OF LIMITS IAW SRM 53-00-00, REPAIR -21.   REMOVED AND REPLACED THE FRAME IAW DWG:85329251, REV.C AND SRMS.
